CSpace
Matrix multisplitting methods with applications to linear complementarity problems: Parallel asynchronous methods
Bai, ZZ; Evans, DJ
2002-02-01
Source PublicationINTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
ISSN0020-7160
Volume79Issue:2Pages:205-232
AbstractWe consider parallel matrix multisplitting methods for solving linear complementarity problem that finds a real vector z is an element of R-n such that Mz + q greater than or equal to 0, z greater than or equal to 0 and z(T)(Mz+q) = 0, where M is an element of R-nxn is a given real matrix and q is an element of R-n a given real vector. The recently developed parallel asynchronous multisplitting iterative methods based on fixed-point transformation of the problem, explicit projection of the system and implicit splittings of the matrix are reviewed; their asymptotic convergence properties for some typical matrix class are discussed; and their internal relationships are studied. Therefore, systematic algorithmic models in the sense of multisplitting and reliable theoretical guarantees in the sense of asymptotic convergence are presented for solving the large sparse linear complementarity problems on modem high-speed multiprocessor systems. This paper is a continuity of the recent work of Bai and Evans [18], which includes the parallel synchronous and chaotic matrix multisplitting iterative methods and their convergence theories.
Keywordlinear complementarity problem matrix multisplitting parallel asynchronous iterative methods relaxation technique convergence theory
DOI10.1080/00207160290004847
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000175818400006
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Cited Times:60[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17388
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, State Key Lab Sci Engn Comp, Inst Computat Math & Sci Engn Comp, Acad Math & Syst Sci, Beijing 100080, Peoples R China
2.Nottingham Trent Univ, Dept Comp, Nottingham NG1 4BU, England
Recommended Citation
GB/T 7714
Bai, ZZ,Evans, DJ. Matrix multisplitting methods with applications to linear complementarity problems: Parallel asynchronous methods[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2002,79(2):205-232.
APA Bai, ZZ,&Evans, DJ.(2002).Matrix multisplitting methods with applications to linear complementarity problems: Parallel asynchronous methods.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,79(2),205-232.
MLA Bai, ZZ,et al."Matrix multisplitting methods with applications to linear complementarity problems: Parallel asynchronous methods".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 79.2(2002):205-232.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bai, ZZ]'s Articles
[Evans, DJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bai, ZZ]'s Articles
[Evans, DJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bai, ZZ]'s Articles
[Evans, DJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.